MathSciNet Relay Station
MathSciNet bibliographic data
MR1363182 (97b:53016) 53A10
Ritoré, Manuel Stable periodic projective planes. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3851–3856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement